# SDR REXA2015102501013

- Difficulty date: October 25, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX COMPARTMENT AT FS 477.00 - 693.00, BETWEEN LBL 27.00 TO RBL 9.00, SEVERAL SEAT TRACKS ARE CORRODED.  SEE MX ACTIONS BELOW FOR ITEMIZED DETAILS OF DISCREPANCIES.  INSTALLED 3 EACH SEAT TRACKS ON LBL 27.00, BETWEEN FS 477.00 - 693.00 IAW AMM 53-00-49-400-801 A07.
